# SDR DALA2025031702014

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 68,623 hours, 31,267 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Condition: Ground Damage
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0855976) A/C HIT IN RUDDER BY JAL 787. C/W ERA 624172-14 SECTION 1 PERMANENT REPAIR. R/R RUDDER ASSY, REF LOG 0853320. REPAIRED VERTICAL STAB ASSY IAW ERA 624172-14,624294-14,624280-14,624522-14,624701-14 ALL REV ORIGINAL.
